# SDR SWI2024022000131

- Difficulty date: December 8, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: NAS1581F3T2
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL CORROSION   (C-CHECK RO 2/19/2024)   INSTALLED NEW GALLEY SERVICE DOOR SILL SEAL STRIKER REF: CRJ-700 SRM 51-42-06-001-001-A01, 51-41-02-001-001-A01 & DWG-SH670-31412 REV-C. PERFORMED PRESSURE LEAK CHECK OF GALLEY SERVICE DOOR SEAL STRIKER REF CRJ-700 AMM 21-31-00-910-801-A01, LEAK CHECKED GOOD. COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
